# SDR SWAA2019051432593

- Difficulty date: April 26, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 40,758 hours, 24,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUB THRESHOLD CLOSE OUT WEB CORRODED BETWEEN BS. 795 TO BS. 837, RBL 28.  R&R WEB PER SRM & DWG.
